MathSciNet Relay Station
MathSciNet bibliographic data
MR21042 27.0X
Tagamlizki, J. Funktionen, die auf der reellen achse gewissen Ungleichungen genügen. (Bulgarian) Annuaire [Godišnik] Univ. Sofia. Fac. Phys.-Math. Livre 1. 42, (1946). 239–256.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement